Thread: Side effects?
View Single Post
Unread 07-15-2015, 07:03 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi again, I responded to your other post and gave you some information about the two other bup/nx products that are out now that maybe you could try. Also try spitting out the saliva after the medication is dissolved.

Why did your doctor switch everyone? What has s/he said about your throat and tongue irritation?

Another thing to think about is that many people get much better absorption with the films, so you may feel better taking less medication. If you're taking 8mg now, think about trying -or asking your doctor if you can try- 4mg. It could take a few days to notice a difference, if there is one. If 4mg causes you to have cravings/withdrawals, then you can increase 2mg to 6mg and see if that works. That has helped a bunch of people here over the years. Might just work for you.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote